# SDR AALA20050730

- Difficulty date: November 5, 2005
- Submitted: November 11, 2005
- Operation: Air carrier
- Aircraft: N956U
- Make and model: Doug DC-9-82
- Aircraft serial: 49701
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Part number: 42807
- Condition: Inoperative
- Location: Anti Skid Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ORD - AFTER LANDING GEAR WAS EXTENDED THREE OUT OF FOUR ANTI-SKID LIGHTS ILLUMINATED.  LEFT INBOARD LIGHT REMAINED OUT.  CYCLED THE SYSTEM AND TESTED.  NO CHANGE OF LIGHTS.  LANDED ORD WITHOUT INCIDENT.  FOUND ANTI-SKID CONTROL BOX INOPERATIVE.  REPLACED ANTI-SKID CONTROL BOX.  SYSTEM GROUND CHECKED NORMAL OPERATION.
